# SDR SWAA2025032198532

- Difficulty date: February 22, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SLAT 5 DUE TO CRACK ON FITTING WAS FOUND AT RT WING 2025-137023<[01] REPLACED SLAT 5 IAW B737-700 AMM 27-81-21-401-NG SEE INDIVIDUAL SIGN OFF BELLOW;[02] CORRECTED STEP 1: REPLACED SLAT 5 IAW B737-700 AMM 27-81-21-401-NG; SLAT ADJUSTMENT AND OPERATIONAL TEST ARE OK. SEE INDIVIDUAL SIGN OFF BELLOW;[03] REPLACED SLAT 5 IAW B737-700 AMM 27-81-21-401-NG; SLAT ADJUSTMENT AND OPERATIONAL TEST ARE OK. CERTIFIED AS RII.  SEE INDIVIDUAL SIGN OFF BELLOW
